# SDR ASAA2016041816543

- Difficulty date: April 18, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A81279
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND SHIELD BS 767 - 794 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-60-15-1A-1, ORIGINAL MATERIAL 0.50, REMAINING 0.040, REMOVING 0.010, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15 UT GAUGE NR T8225V, REMOVED SHIELD IAW SRM 57-40-02 LOCATED DRILLED AND DEBURRED NEW SHIELD IAW SRM 57-40-02 AND DWG 146A0081, INSTALLED SHIELD IAW SRM 57-40-02 AND DWG 146A0081.
